Publication
Title
Stochastic regularization method for backward cauchy problem in banach spaces
Author
Abstract
We consider a stochastic regularization method for solving the backward Cauchy problem in Banach spaces. An order of convergence is obtained on sourcewise representative elements.
Language
English
Source (journal)
Numerical functional analysis and optimization. - New York
Publication
New York : 2011
ISSN
0163-0563
Volume/pages
32:10(2011), p. 1019-1040
ISI
000299750400002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.04.2012
Last edited 07.09.2017
To cite this reference